Nasty side effects on Indapamide so n... - High Blood Pressu...

High Blood Pressure Support
1,782 members448 posts

Nasty side effects on Indapamide so need a withdrawal plan.

Was on Indapamide from last October and had a review in January (BP down from 177 over 112 to average 155 over 86) when my Doctor decided to change the medication to Doxazosin. Really bad reaction, so Doctor stopped them and put me back on Indapamide. My BP spiked for several days to around 200 over 110. Very unwell so doctor put me on a second medication Lacidipine. I am now suffering horrible side effects, dehydration, dry mouth, extreme thirst, weak and tired, dizzy, very fast heart beat, restlessness and unable to sleep. The problem is that some of these effects could also be from the Lacidipine. BP now 135 over 84. My doctor wants me to ignore them but I want my life back. Cannot function like this. Research notes that a typical adult dose of Indapamide, 2.5mg may be too high for the elderly (67) it can build up in your system and cause problems and also stopping Indapamide quickly can cause the BP to spike. I am trying to lose weight, walk for an hour a day and increasing fruit and vegetable intake. I believe it is the Indapamide causing the issues so I want to stop these tablets. Has anyone been on this medication and come off them? What was the withdrawal plan?

2 Replies
oldestnewest

Indapamide rendered me hardly able to put one foot in front of the other and a blood test revealed the reason was that it had severely reduced my salt levels. I didn't have any "withdrawal plan" - I just stopped them with no adverse effects. Likewise with Doxazosin which when added to Losartan caused a 24 hour all over, unbearable itch which even antihistamine didn't help.

Reply

Update! I felt so bad on these tablets that I stopped taking Indapamide three days ago. Still suffering from raging thirst, dry mouth, fatigue, pounding heartbeat and light headed from lack of sleep and generally under the weather. Saw doctor yesterday and she just want to put me on more tablets. will carry on for the moment with Lacidipine but aim to lose weight, up the walking and come off all medication eventually.

Reply

You may also like...